# SDR ASAA0640778

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE.  BLENDED FOUND OUT OF LIMITS REMOVED DAMAGE FABRICATED NEW SHEAR TIE AND INSTALLED PER SRM 53 00 07.
